| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (moisture ingress) issue.The reporter alleged moisture was located behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 14-jun-2018 with the following findings: during investigation, evidence of moisture was found behind the display lens.The pump powered up with the returned battery cap.The battery cap measured within specifications.The battery cap was able to fully tighten.No battery compartment cracks were observed.No evidence of moisture contamination was found inside the battery compartment.A 24 hour basal program was run with the returned battery cap.No reboots, power losses, or call service alarms were duplicated.A leak test showed a leak at the cover crack.The pump case was removed to find evidence of moisture contamination throughout the inside of the pump.The alleged intermittent power event was not duplicated during the investigation.